# SDR UALA2010070202363

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 43,758 hours, 17,588 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MF20534
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT O2 MASK TEST BUTTON ON DOOR DOES NOT RESET AFTER BEING PUSHED.  REPLACED O2 BOX, LEAK CHECKS AND OPS CHECK OKAY.
